# SDR SWIA202163530

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT RAIL HAS CORROSION BETWEEN APPROXIMATELY FS677 AND FS710.     (C-CHECK RO 1/7/2022)     REMOVED AND INSTALLED NEW FROM BACKSHOP L/H SIDE SEAT RAIL FS677.00 TO FS710.00 IAW CRJ 700 AMM 53-00-49-400-801 A03. (4.A.1A TO 1C) TUC 4980 DUE 28/FEB/22
